Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 3, 2015, 9:45 PM EDT for Elliott County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2015, 9:45 PM EDT (01:45 UTC)
- Expired
- Apr 4, 2015, 1:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Elliott County, KY
The radar
The Jackson,KY radar (KJKL), 58 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
182
WGUS53 KJKL 040145
FFWJKL
KYC063-040545-
/O.NEW.KJKL.FF.W.0011.150404T0145Z-150404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
945 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 145 AM EDT
* AT 945 PM EDT...COUNTY DISPATCH CONTINUED TO REPORT FLASH FLOODING
ACROSS THE COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SANDY HOOK...CULVER...LYTTEN...LITTLE SANDY...ISONVILLE AND
NEWFOUNDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3817 8295 3818 8292 3810 8291 3805 8297
3803 8300 3801 8302 3801 8310 3800 8315
3802 8317 3801 8320 3804 8322 3806 8326
3812 8326 3818 8299
$$
GEOGERIAN1 follow-up statement
907
WGUS73 KJKL 040409
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1209 AM EDT SAT APR 4 2015
KYC063-040417-
/O.CAN.KJKL.FF.W.0011.000000T0000Z-150404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIOTT KY-
1209 AM EDT SAT APR 4 2015
...THE FLASH FLOOD WARNING FOR ELLIOTT COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. SLOWER RISE CREEK AND STREAM FLOODING HOWEVER WILL
CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS THE AREA.
LAT...LON 3817 8295 3818 8292 3810 8291 3805 8297
3803 8300 3801 8302 3801 8310 3800 8315
3802 8317 3801 8320 3804 8322 3806 8326
3812 8326 3818 8299
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 9:05 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 3, 9:05 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 905 PM EDT FRI APR 3 2015 .UPDATE... ISSUED AT 905 PM EDT FRI APR 3 2015 MUCH OF THE BETTER DYNAMICS AND INSTABILITY HAVE STAYED SOUTH OF THE CWA TONIGHT...SO HAVE OPTED TO CANCEL THE TORNADO WATCH AT THIS TIME. WSR-88D CONTINUES TO SHOW A AREA OF SHOWERS AND THUNDERSTORMS MOVING SE ACROSS EASTERN KY TONIGHT. THE BETTER AREA OF THUNDERSTORMS ARE ALONG A LINE FROM MARTIN...FLOYD...JOHNSON...TO MAGOFFIN COUNTIES AT 9PM. THESE STRONGER STORMS COULD PRODUCE WINDS AROUND 40 MPH AS THEY TRACK SOUTH AND EAST. OTHERWISE BEHIND THE FRONT EXPECT NW WINDS AND SOME LINGERING SHOWERS. UPDATE ISSUED AT 655 PM EDT FRI APR 3 2015 BEST COVERAGE OF SHOWERS AND THUNDERSTORMS HAVE BEEN ACROSS THE BLUEGRASS AND SOUTHWEST/SOUTHERN PORTIONS OF THE REGION THIS EVENING. MADE A QUICK UPDATE TO THE GRIDS TO ESTABLISH A REASONABLE TREND WITH POPS THIS EVENING. ALSO UPDATED THE REST OF THE GRIDS TO MATCH BETTER WITH OBS AND TRENDS. OTHERWISE NO MAJOR CHANGES THIS UPDATE. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 340 PM EDT FRI APR 3 2015 ...SEVERE WEATHER THREAT AND FLASH FLOOD THREAT FOR THIS EVENING... MCV THAT MOVED ACROSS THE AREA EARLY THIS AFTERNOON HAS EXITED THE STATE. AN OUTFLOW BOUNDARY FROM THIS SYSTEM HAS SERVED AS A FOCUS FOR CONVECTIVE DEVELOPMENT ALONG THE TN KY BORDER. ONE SEVERE THUNDERSTORM WARNING IS CURRENTLY IN EFFECT NORTH OF NASHVILLE UP AGAINST THE KY BORDER. ANOTHER FOCUS FOR CONVECTION HAS BEEN IN WESTERN KY AHEAD OF THE ADVANCING COLD FRONT. WHILE THERE HAS BEEN LITTLE SEVERE WEATHER WITH THIS SO FAR...WE DO EXPECT THE CONVECTION TO INCREASE IN INTENSITY AS IT MOVES EAST TOWARDS OUR AREA. SOME BREAKS IN CLOUDS ARE OCCURRING AHEAD OF THIS CONVECTION AND DEWPOINTS HAVE INCREASED INTO THE LOWER 60S ACROSS CENTRAL AND SOUTH CENTRAL KY. THE GREATEST SEVERE THREAT WILL LIKELY OCCUR WHERE THE CONVECTION ADVANCING EAST FROM WESTERN KY INTERSECTS WITH THE BOUNDARY ALONG THE TN KY BORDER. IT IS THIS AREA NEAR THE TN KY BORDER WHERE THE GREATEST TORNADO THREAT WILL EXIT. THE FLASH FLOOD THREAT WILL CONTINUE THIS EVENING AS WELL. EXPECT ANOTHER 1 TO 2 INCHES OF RAIN...AND MOST OF THAT COULD FALL WITHIN A COUPLE OF HOURS WITH THE STRONG TO SEVERE STORMS EXPECTED THIS EVENING. AFTER THE FRONTAL PASSAGE TONIGHT...MUCH COOLER AND DRIER AIR WILL POUR INTO THE AREA. FROST WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 339 PM EDT FRI APR 3 2015 A VERY ACTIVE WEEK IS IN STORE. AFTER A DRY SUNDAY...THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS DAILY THROUGH THE COMING WEEK. THE PATTERN WILL CHANGE TO A WESTERN TROUGH WITH SW MOIST FLOW ACROSS THE AREA FOR THE ENTIRE WEEK. THE TROUGH FINALLY LIFTS OUT TOWARDS THE END OF THE WEEK. AT THE SURFACE A FRONT WILL WAVER IN AND NEAR THE OH VALLEY FOR MOST OF THE WEEK...WITH THE FRONT MOVING THROUGH AS A COLD FRONT...MAYBE...BY THE END OF THE WEEK. NEEDLESS TO SAY A VERY WET WEEK LOOKS TO BE IN STORE FOR THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 749 PM EDT FRI APR 3 2015 SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS EASTERN KENTUCKY THIS EVENING. BEST COVERAGE OF THUNDERSTORMS HAVE BEEN ACROSS SOUTHERN AND NORTHERN PORTIONS OF THE CWA THIS THIS EVENING WITH SYM BEING THE MOST AFFECTED TAF SITE THUS FAR. MOST OF THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE EAST TONIGHT WITH BACK EDGE MOVING THROUGH FROM WEST TO EAST BETWEEN 02Z TO 04Z. THE WINDS BEHIND THE FRONT WILL SWITCH TO NW. UP STREAM SITES ARE SEEING SOME MVFR CEILINGS IN THE WAKE OF THE FRONTAL BOUNDARY...BUT SITES FURTHER UPSTREAM ARE CLEARING OUT. THEREFORE DID OPT TO KEEP MVFR CEILINGS TILL SATURDAY MORNING. HIGH PRESSURE BUILDS EAST BRINGING CLEARING SKIES AND RETURN TO VFR CEILINGS THROUGH THE REMAINDER OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-083>086-104-106>117-119-120. && UPDATE...DJ SHORT TERM...SBH LONG TERM...SBH AVIATION...DJ
Hazardous weather outlook, Apr 3, 9:05 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 905 PM EDT FRI APR 3 2015 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 120-050415- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 905 PM EDT FRI APR 3 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND HEAVY RAINFALL ARE EXPECTED TO CONTINUE INTO THIS EVENING...WHICH COULD LEAD TO FURTHER FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING. KYZ087-088-118-050415- BELL-HARLAN-LETCHER- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...JENKINS...WHITESBURG 905 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE INTO THIS EVENING...RESULTING IN PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING. SBH/JMW
In the hours before
Special weather statement, Apr 3, 6:21 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
621 PM EDT FRI APR 3 2015
KYZ104-106-107-119-032300-
JOHNSON-MARTIN-MORGAN-ELLIOTT-
621 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JOHNSON...MARTIN...
MORGAN...ELLIOTT...
AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM YATESVILLE LAKE STATE PARK TO NEAR BLAINE TO NEAR
CHANDLERVILLE TO GILLEM BRANCH TO SILVERHILL TO WOODSBEND...AND
MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...INEZ...SANDY HOOK...WARFIELD...
STAFFORDSVILLE...CROCKETT...BRADBURY...ELNA...DAVELLA...BOONS CAMP...
KERZ...OFFUTT...MIMA...RELIEF...BRUIN...LENOX...NIPPA...TUTOR KEY AND
LIBERTY ROAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 3 IN MARTIN COUNTY BETWEEN MILE MARKERS 4 AND 9.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 7 AND 16.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EASTERN
KENTUCKY.
&&
LAT...LON 3777 8252 3785 8299 3789 8304 3788 8314
3793 8344 3803 8319 3822 8308 3818 8305
3821 8301 3818 8292 3812 8289 3800 8302
3796 8300 3800 8293 3788 8261 3795 8258
3796 8253 3788 8242 3781 8240 3776 8231
TIME...MOT...LOC 2221Z 275DEG 51KT 3815 8268 3804 8275 3797 8281 3797
8297 3790 8307 3794 8333
JPLocal storm report, Apr 3, 6:32 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
632 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD 3 E MOUNT STERLING 38.06N 83.89W
04/03/2015 MONTGOMERY KY NWS EMPLOYEE
100 YARDS OF FLOWING WATER ABOUT 6 INCHES DEEP OVER
SPENCER ROAD ON RT. 713. LOT OF WASHED OUT DRIVES.
&&
TBREWERLocal storm report, Apr 3, 7:22 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
722 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG MILO 37.91N 82.56W
04/03/2015 MARTIN KY 911 CALL CENTER
TREES WERE DAMAGED CAUSING A UTILITY LINE TO FALL ONTO
NORTH MILO ROAD.
&&
ABESpecial weather statement, Apr 3, 7:45 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT FRI APR 3 2015
KYZ052-058>060-104-106>110-040030-
ESTILL-WOLFE-POWELL-JOHNSON-MENIFEE-MAGOFFIN-ROWAN-MORGAN-ELLIOTT-
FLOYD-
745 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESTILL...WOLFE...
POWELL...JOHNSON...MENIFEE...MAGOFFIN...ROWAN...MORGAN...ELLIOTT...
FLOYD...
AT 745 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HAMM TO DAN TO RED RIVER GORGE TO CRESSY...AND MOVING
EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...PRESTONSBURG...STANTON...SALYERSVILLE...
SANDY HOOK...FRENCHBURG...CAMPTON...MASON...HENRY...LEWIS...CLAY
CITY...WELLINGTON...BROWNLOW...GORDON FORD...STOLL...KERZ...KOOMER
RIDGE CAMPGROUND...BRUIN AND LENOX.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 16 AND 76.
KENTUCKY HIGHWAY 3 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 4.
U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 16 AND 21.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 16.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EASTERN
KENTUCKY.
&&
LAT...LON 3818 8305 3821 8301 3818 8292 3811 8289
3798 8302 3800 8293 3788 8262 3785 8267
3782 8265 3765 8279 3780 8412 3791 8386
3791 8378 3794 8377 3807 8347 3809 8349
3821 8333 3819 8326 3821 8308
TIME...MOT...LOC 2345Z 272DEG 43KT 3813 8333 3796 8346 3785 8363 3782
8405
JPLocal storm report, Apr 3, 8:48 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
848 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD MOON 37.97N 83.05W
04/03/2015 MORGAN KY TRAINED SPOTTER
PAINT CREEK HAS RISEN CONSIDERABLY IN LAST 20 MINUTES.
CURRENTLY THE CREEK SWIFTLY MOVING ACROSS THE PROPERTY,
AND IS BLOCKING ACCESS TO THE HOME.
&&
JMWIXSpecial weather statement, Apr 3, 8:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
859 PM EDT FRI APR 3 2015
KYZ107-109-110-119-120-040200-
JOHNSON-MAGOFFIN-MARTIN-FLOYD-PIKE-
859 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JOHNSON...MAGOFFIN...
MARTIN...FLOYD...AND PIKE COUNTIES THROUGH 10 PM EDT...
AT 857 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PRINCE TO SKAGGS...AND MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...PRESTONSBURG...MASON...ESTILL...COAL RUN VILLAGE...
MARTIN...FOREST HILLS...WAYLAND...ALLEN...CORN FORK HOLLOW...
GUNLOCK...BRADBURY...THREEFORKS...EAST MCDOWELL...ALPHORETTA...DICKS
CREEK...BLUE RIVER...WHITEPOST...DAVISPORT AND NERO.
TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3742 8276 3770 8319 3783 8252 3775 8233
3767 8229 3765 8223 3762 8221 3763 8219
3765 8218 3759 8216 3759 8213 3756 8213
3756 8208 3754 8206
TIME...MOT...LOC 0057Z 302DEG 18KT 3778 8255 3769 8305
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:59 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin, Martin, Pike | 61 min |
| Apr 3, 9:50 PM EDT | Special Weather Statement | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more | 55 min |
| Apr 4, 3:33 AM EDT | Frost Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 29 hr |
| Apr 4, 7:58 AM EDT | River Flood Advisory | JKL | Magoffin | 12 hr |
| Apr 4, 8:44 AM EDT | Areal Flood Advisory | JKL | Martin, Pike | 8 hr |
| Apr 4, 8:51 AM EDT | Areal Flood Advisory | JKL | Johnson | 8 hr |
| Apr 4, 9:18 AM EDT | Areal Flood Warning | JKL | Estill | 24 hr |
| Apr 4, 9:56 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 8 hr |
| Apr 4, 3:07 PM EDT | River Flood Advisory | JKL | Lee | 41 hr |
| Apr 4, 3:37 PM EDT | Freeze Warning | JKL | Bell, Breathitt, Clay, Elliott, Estill, Floyd and 24 more | 17 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.